|Fungus on face follow up
Jan 4, 2004
Yes..this is what my derm. says I have. But I can you explain why I am getting this on my face when my tcell is going up and viral going down? Will I have this for ever? Seems to get better when I get sun on my face...what do you think? He also gave me Nizirol Shampoo..which seems to make it worse..but head and shoulders on my face seems to make it better. Your thoughts..thanks again
| Response from Dr. Pierone
You are probably going through a transitional period of immune reconstitution and the skin problem should eventually clear up as your CD4 counts continue to improve. Sun exposure often does help this condition and topical steroids play a role as well. Good luck!.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do Red Spots Mean I Have AIDS?
- Sore On Mouth Could I Have Acute HIV Infection
- Ache In Testicles After Getting A Tattoo Worried I Have HIV
- Cold Feet After Breast Sucking Worried I Have HIV
- Groin Pain After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Hairy Tongue After Masturbation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.